Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Lamé operators which are pull-backs of hypergeometric ones


Author: Bruno Chiarellotto
Journal: Trans. Amer. Math. Soc. 347 (1995), 2753-2780
MSC: Primary 34A20; Secondary 14E20, 14H30, 30F40, 34B30
DOI: https://doi.org/10.1090/S0002-9947-1995-1308004-4
MathSciNet review: 1308004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a method that would allow one to calculate the number of Lamé operators, $ {\mathcal{L}_n}$, $ n \in {\mathbf{N}}$, with prescribed finite monodromy and do the calculation for the case $ n = 1$. We find a bound for the degree over $ {\mathbf{Q}}$ of the field of definition of the coefficients of a Lamé operator with prescribed finite monodromy and give examples of Lamé operators with finite monodromy. Finally we study Lamé operators with infinite monodromy and generic second order differential operators which are pull-backs of hypergeometric ones under algebraic maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20, 14E20, 14H30, 30F40, 34B30

Retrieve articles in all journals with MSC: 34A20, 14E20, 14H30, 30F40, 34B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1308004-4
Article copyright: © Copyright 1995 American Mathematical Society